# SDR MWEA98874

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT EMERGENCY EXIT LIGHTS DO NOT COME ON WITH EMERGENCY LIGHTS SWITCH IN ON POSITION.  MTC REMOVED AND REPLACED BATTERY PACK.
